# SDR AALA201901249009

- Difficulty date: December 25, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D57570281003
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OTBD BEARING, ATTACH BRACKET HAS EXCESSIVE PLAY AND WORN.  REPLACED THE BRACKET IAW SRM 51-72-11.
